Thank you for your comment and sorry to read you're experiencing some negative side effects of your treatment. If you like, you can speak to one of our clinical nurses who may be able to advise about your treatment and medication. You can call them free on 0808 800 600 from Monday - Friday from 9am - 4pm. Or Saturday mornings from 9am-1pm.
Alternatively, you could post this message to our Ask Our Nurses page where they can Reply to it.
I hope this helps.
Sending best wishes 🙂
Evening all. My BC was oestrogen+8 and HER2+. Been on Anastrazole since September 2017. First year was fairly ok but this last year I’ve had general malaise, mood swings, weepy times etc. Had 2nd year mammogram August which was clear. Lately though I have been getting a lot of joint pain, back aches, shoulder aches, pelvic aches, wrist aches etc. Before I got the odd finger joint pain but I do a lot of knitting and crocheting and knee aches but at 66 I can expect aches and pains. Dexa scan before starting Anastrazole showed I had just gone into the osteoporotic range. Can’t tolerate oral bisophonates so had a Zometa infusion which was fine.
im sure I read somewhere ages ago that Anastrazole can cause late side effects a couple of years down the line. Does anyone know this or where I can find it please.
I am having a bone scan just to rule out anything nasty and it maybe the Anastrazole, the osteoporosis, age or arthritis. It’s intermittent and in several places and both sides of body. If anyone can help about late side effects I would be grateful.
Frances......who is now going back to crying her eyes out watching Children In Need 😭 xxx